# SDR COM11930

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensors
- Part number: 922AA27A6PZ72
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A-SYSTEM NLG INTRANSIT LIGHT REMAINS ON AFTER LANDING GEAR RETRACTED.  ADJUSTED UPLOCK PROXIMITY SENSORS TO M/M SPECIFICATIONS.
